# SDR DXTA200701931

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 4,465 hours, 2,635 cycles
- Engine: Allsn AE3007C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

VIOLENT NOSE WHEEL SHIMMY DURING T/O ROLL (VERBAL FROM CREW STARTED AT 80KTS AND CONTINUED DOWN TO ABOUT 40 KTS).  UPON ARRIVING AT AIRCRAFT FOUND NOSE STRUT FLAT. REMOVED LOWER & UPPER BARREL ASSY AND FOUND INTERNAL DAMAGE. RMVD AND REPLACED UPPER & LOWER BARREL ASSY. NO HYD LINES WERE REMOVED. RE-SECURED ALL ACCESS ITEMS. GEAR SWINGS/TAXI SWINGS/TAXI CHECK GOOD I/A/W CE750 C/M/M 32-20-02
